# SDR AU510001732

- Difficulty date: February 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 210-5
- Engine: Cont IO470S
- Propeller: Hartzl HCA2XF1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12134071
- Condition: Cracked
- Location: Fuselage
- Part time: 11,766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE DOORPOST BULKHEAD CRACKED. FOUND DURING INSPECTION IAW AD/C205/21. (AD/SB DESC: AD/C205/21 ) (CASA NR 510001732)
